# SDR AALA20150307009

- Difficulty date: March 7, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 80,894 hours, 43,829 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2528
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS NOT OVERWEIGHT.  LT GEN OFF BUS LIGHT & LT CSD OIL PRESS LOW ON CLIMB OUT.  REPLACED NR 1 ENG GEN IAW AMM 24-20-01.
